Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16774
Title: Calculation of bearing capacity of a strip footing using an upper bound method
Authors: Wang, YJ
Yin, JH 
Chen, ZY
Issue Date: 2001
Publisher: John Wiley & Sons
Source: International journal for numerical and analytical methods in geomechanics, 2001, v. 25, no. 8, p. 841-851 How to cite?
Journal: International journal for numerical and analytical methods in geomechanics 
URI: http://hdl.handle.net/10397/16774
ISSN: 0363-9061
EISSN: 1096-9853
DOI: 10.1002/nag.151
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

22
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

38
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.